# SDR 07FDEA00430

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 ELONGATED HOLES EXIST AT NR 2 ENGINE PYLON UNDERNEATH HYD SUPPORT BRACKET ACCESS PNL NR 483 CL.  REPAIRED PYLON IAW 6-5450-106327.
